# SDR USAA061199

- Difficulty date: September 29, 2006
- Submitted: September 29, 2006
- Operation: Air carrier
- Aircraft: N606AU
- Make and model: Boeing 757225
- Aircraft serial: 22202
- Aircraft time: 68,911 hours, 68,911 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: USSRM51100278891
- Condition: Corroded
- Location: Bs1701-1720 S21r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1701-1720 STR 21R CORRODED.  CUT OUT DAMAGED SECTION & REPLACED WITH NEW PER SRM 53-00-03 FIG 201; CORR TASK C53-166-03; LEVEL 1.
